# SDR CALA9900509

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14079
- Make and model: Doug DC-10-30
- Aircraft serial: 46927
- System (JASC): 5220 · Emergency Exits
- Part: Rod
- Condition: Disconnected
- Location: L3 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM L3 DOOR AT DEPARTURE.  FOUND ROD AT LOCKING MECHANISM OUT OF PLACE.  REINSTALLED ROD AND TIGHTENED HARDWARE.
